Severe Leg Pain-both legs

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

aronk
Regular Member


Date Joined Jun 2006
Total Posts : 229
   Posted 6/30/2009 5:37 AM (GMT -7)   
Hey everyone-  I'm getting ready to call the Dr., but thought I would post on here too.  I'm 12 days post small bowel resection and have been doing great.  Last night; however, my legs and knees began hurting me extremely bad and also my lower back.  My knees are hurting the worse and it almost feels like my legs are going to buckle when I walk.  It hurts like HECK.  I wasn't in this much pain the whole time I was in the hospital.  The pain meds I'm on for the surgery will dull the pain for about 2 hours, but it comes right back.  It's feels like severe joint pain with stabbing pains down my legs.  I've been up pretty much all night. 
 
My belly still feels great.  Go figure. 

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 6/30/2009 6:26 AM (GMT -7)   
Glad to hear you have a call into the doctor.  I have not heard of this, but hope all turns out ok for you.  Keep us posted on what he says.
 
Hugs
Gail *Nanners*
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium  w/Vit D, and Xanax as needed for my anxiety.  Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

randynoguts
Veteran Member


Date Joined Jan 2003
Total Posts : 6050
   Posted 6/30/2009 2:54 PM (GMT -7)   
me niether. maybe a back problem from lying around after surgery? or some type of acute arthritis attack?
randynoguts 



     http://www.geocities.com/randynogutsweb/


sickofitall
Regular Member


Date Joined May 2009
Total Posts : 250
   Posted 6/30/2009 5:09 PM (GMT -7)   
I had this reaction with steroid withdrawal.  Are you on prednisone by any chance?
Just finished prednisone taper of 40mg in 6 weeks.  We'll see if it works.


aronk
Regular Member


Date Joined Jun 2006
Total Posts : 229
   Posted 7/1/2009 6:01 AM (GMT -7)   
Yep, I am on prednisone. I'm tapering down right now too, so I'll bet that's what it is. Had been on 40 mg, went down to 30 mg. I feel much better today and see the Dr. at 11: 45 to get my staples out. I called them yesterday, but never got a call back. Grrr.

sickofitall
Regular Member


Date Joined May 2009
Total Posts : 250
   Posted 7/1/2009 6:46 AM (GMT -7)   
This is exactly what happened to me when I went from 40 down to 30.  Dr. said I was experiencing steroid withdrawal (due to the drop in dosage).  Pain was so bad I went to the ER.  I couldn't walk.  They didnt have a clue.  Saw a Rhuematologist who is treating me now.  I actually have deterioration of the leg muscles.  I'm still in pain 6 weeks after I've been off the medicine.  But its SLOWLY getting better.  Much luck to you!  Let me know how your appt goes.

Just finished prednisone taper of 40mg in 6 weeks.  We'll see if it works.

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 1:04 AM (GMT -7)
There are a total of 2,736,238 posts in 301,363 threads.
View Active Threads


Who's Online
This forum has 151453 registered members. Please welcome our newest member, LvGuy1.
135 Guest(s), 2 Registered Member(s) are currently online.  Details
bluelyme, Girlie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer